# SDR VNAA2014030600006

- Difficulty date: March 6, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 23,866 hours, 23,692 cycles
- Engine: Ge CF348C5B1
- Engine time: 22,322 hours, 22,259 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 00785
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE BLEED AMBER CAUTION MESSAGE IN FLIGHT. CREW COMPLIED WITH QRH AND RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE PRESSURE-REGULATING SHUT-OFF VALVE AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
